Tuesday, June 30, 2015

in a bad place

and i think i know some of the reason.

as opposed to the normal shit my mind goes through, i'm also feeling the effects of withdrawal from one of my medications. i've done some research into it, and certain sites say side effects of withdrawal from this med can last for ninety days. 90 days? whiskey tango foxtrot, over? i have an appointment with a new psych pill doc thursday at the va, but if i feel like this still tomorrow, i might go in as a walk-in. you'd think that these fucking people, once they decided that i should change medications, might tell me the possible side effects of stopping one, right?

fuck. anyway, i feel like overall shit. and there's not much i can do about it. i've already written off class tonight due to anxiety attacks, and i have a test tomorrow morning in my psych class, which i haven't even thought about preparing for.

so, yeah, things are great.

No comments: